# SDR QXEA0100937

- Difficulty date: June 5, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- Aircraft time: 32,624 hours, 38,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD FACING CABIN OVERHEAD EXIT SIGN HAS BULBS INOP. REMOVED AND REPLACED EXIT SIGN WITH SERVICEABLE SIGN. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
